# SDR SWAA2016050351501

- Difficulty date: April 7, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 63,073 hours, 37,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME UPPER FLANGE CORRODED AT BS 947.5, BETWEEN STRINGER 25R - 26L.  R & R FRAME IAW SRM & DWG.
